Continuous matrix transformatios on sequence spaces with respect to strong -topology


ARGÜN Z.

GAZI UNIVERSITY JOURNAL OF SCIENCE, vol.13, no.4, pp.1129-1136, 2001 (ESCI)

  • Publication Type: Article / Article
  • Volume: 13 Issue: 4
  • Publication Date: 2001
  • Journal Name: GAZI UNIVERSITY JOURNAL OF SCIENCE
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, Academic Search Premier, Aerospace Database, Aquatic Science & Fisheries Abstracts (ASFA), Communication Abstracts, Compendex, Metadex, Civil Engineering Abstracts, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.1129-1136
  • Gazi University Affiliated: Yes